# SDR COMA0760531

- Difficulty date: August 16, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 22,755 hours, 20,675 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 676A
- Condition: Faulty
- Location: Landing Gear
- Part time: 3,628 hours, 2,854 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5376 - NOSE GEAR WOULD NOT EXTEND.  CYCLED GEAR, ON SECOND ATTEMPT GEAR EXTENDED NORMALLY.  LANDED WITHOUT INCIDENT.  REPLACED MAIN AND NOSE LANDEING GEAR PRIORITY VALVES.  NO FURTHER DEFECTS.
